Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Rational Moore $ G$-spaces

Author: Peter J. Kahn
Journal: Trans. Amer. Math. Soc. 298 (1986), 245-271
MSC: Primary 55N25; Secondary 55P62, 55Q05, 57S17
MathSciNet review: 857443
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper obtains some existence and uniqueness results for Moore spaces in the context of the equivariant homotopy theory of Bredon. This theory incorporates fixed-point-set data as part of the structure and so is a refinement of the classical equivariant homotopy theory. To avoid counterexamples to existence in the classical case and to focus on new phenomena involving the fixed-point-set structure, most of the results involve rational spaces. In this setting, there are no obstacles to existence, but a notion of projective dimension presents an obstacle to uniqueness: uniqueness is proved, subject to constraint on the projective dimension, and an example shows that this constraint is sharp. Various related existence results are proved and computations are given of certain equivariant mapping sets $ [X,\,Y]$, $ X$ an equivariant Moore space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55N25, 55P62, 55Q05, 57S17

Retrieve articles in all journals with MSC: 55N25, 55P62, 55Q05, 57S17

Additional Information

PII: S 0002-9947(1986)0857443-9
Keywords: Moore space, equivariant, $ G$-space, homotopy
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia